Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with PTSD. Taking lexapro and diazepam. How can I stop medication?

I have diagnosed PTSD, my meds were changed 2 weeks ago to Lexapro and diazapam when needed,I haven t been able to get back to the doc to check in as I know I was supposed too because of floods in my neck of the woods. Along with the med change I m being ├źncouraged to start seeing the psychologist again as I haven t been to see him for nearly 3 years. I didn t want to start taking meds again or seeing the psych doc, now the meds are making me feel all over the place. I feel that all the good work I did a few years back to get on top of the PTSD has been for nothing, I m back where I started that normal with PTSD? Seems like one step forward and a whole heap back.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry that you are feeling this way. I understand that you have been having problems with depression along with post traumatic stress and the floods in the neck of your woods are not helping any. I am sure you are having a tough time at this time of the year. I would highly suggest that you go back on the lexapro and the diazepam if you still have enough supply. I think that this is going to help you out a lot and make life easier for you as it had been for a long time. You should start feeling better instantaneously. I hope this helps and you start seeing a psychiatrist as soon as you can.

Take care and have a lovely day !
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor